# SDR FDEA201902180445

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 7,459 hours, 3,187 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP HAS DENT 11 INCHES FROM INBD EDGE. REPAIRED LEFT WING OUTBD FLAP LOWER SKIN BY REMOVING DAMAGED AREA AND POTTING DAMAGE AND FABRICATING AND BONDING REPAIR DOUBLER IAW SRM 57-53-01-0I AND 51-70-10-2R.
